International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1981 / Article

Open Access

Volume 4 |Article ID 392483 | https://doi.org/10.1155/S0161171281000033

R. Fric, D. C. Kent, "A completion functor for Cauchy groups", International Journal of Mathematics and Mathematical Sciences, vol. 4, Article ID 392483, 11 pages, 1981. https://doi.org/10.1155/S0161171281000033

A completion functor for Cauchy groups

Received11 Mar 1980

Abstract

A completion functor is constructed on the category of completely normal Cauchy groups and Cauchy-continuous homomorphisms. A competion functor is also obtained for a corresponding category of convergence groups.

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views92
Downloads411
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.